# SDR CA130110002

- Difficulty date: December 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 5,572 hours
- Engine: Garrtt TFE73140
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Burned
- Location: Ground Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GROUND CABLE FOR GPU PLUG ARCED OUT AT ANCHOR NUT BURNING FRAME UNDER ANCHOR NUT AND CAUSED RIVETS TO COME LOOSE.  GPU PLUG FAILED INTERMITTENTLY CAUSING FURTHER INVESTIGATION TO FIND CAUSE.  REPAIRED 2013/01/10 ADDITIONAL INFORMATION CAN BE FOUND IN RDIMS NR 8112945.
